Quantitative Propagation of Chaos for Generalized Kacparticle Systems
Artículo

Open/ Download
Publication date
2016Metadata
Show full item record
Cómo citar
Cortez, Roberto
Cómo citar
Quantitative Propagation of Chaos for Generalized Kacparticle Systems
Author
Abstract
We study a class of one-dimensional particle systems with true (Bird type) binary interactions, which includes Kac's model of the Boltzmann equation and nonlinear equations for the evolution of wealth distribution arising in kinetic economic models. We obtain explicit rates of convergence for the Wasserstein distance between the law of the particles and their limiting law, which are linear in time and depend in a mild polynomial manner on the number of particles. The proof is based on a novel coupling between the particle system and a suitable system of nonindependent nonlinear processes, as well as on recent sharp estimates for empirical measures.
Patrocinador
Proyecto Mecesup Doctoral Fellowship
UCH0607
Fondecyt Grant
1110923
Basal-CONICYT Center for Mathematical Modeling (CMM)
Millenium Nucleus
NC120062
Indexation
Artículo de publicación ISI
Quote Item
Annals of Applied Probability 2016, Vol. 26, No. 2, 892–916
Collections
The following license files are associated with this item: